# SDR CA960509202

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95
- Engine: Lyc O360A1A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Condition: Bent
- Location: Ws 94.864
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WING RIBS AT W.S. 94.864, 108.281 AND 122.500 FOUND BENT AND BUCKLED UNDER THE UPPER WING SKIN. POSSIBLY CAUSED BY OVERPRESSURE OF FUEL IN AUXILIARY TANK (THERMAL EXPANSION ).
